TITLE

Fluctuating Euler characteristics, topological disorder line, and passages in the lamellar phase

AUTHOR(S)
Holyst, Robert; Gozdz, Wojciech T.
PUB. DATE
March 1997
SOURCE
Journal of Chemical Physics;3/15/1997, Vol. 106 Issue 11, p4773
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses a concept of topological disorder line for systems with ordered internal surfaces. Strong topological fluctuations exhibited by the ordered structure accompanied by changes in the Euler characteristics; Monte Carlo simulations of the one scalar order parameter Landai-Ginzburg model of microemeulsions.
ACCESSION #
4163311

 

Related Articles

  • Linear topological defects in electromagnetic vector fields. Sopin, M. O. // Technical Physics;Jan98, Vol. 43 Issue 1, p110 

    An analysis is made of the topological structure of an electromagnetic vector field near the point where the amplitude of the field vanishes. Linear topological defects in the form of dislocations of the wave front and disclinations are studied. It is shown that the polarization of the field...

  • The Frobenius anatomy of word meanings I: subject and object relative pronouns. Sadrzadeh, Mehrnoosh; Clark, Stephen; Coecke, Bob // Journal of Logic & Computation;Dec2013, Vol. 23 Issue 6, p1293 

    This article develops a compositional vector-based semantics of subject and object relative pronouns within a categorical framework. Frobenius algebras are used to formalize the operations required to model the semantics of relative pronouns, including passing information between the relative...

  • BIRKHOFF INTEGRAL OF BOUNDED FUNCTIONS. MEMETAJ, Sokol; SHEHU, Agron; GUMENI, Fatmir // Albanian Journal of Natural & Technical Sciences;2010, Vol. 28 Issue 2, p129 

    In this paper, we define the Bf-integrability of functions taking values in quasi-complete locally convex topological vector spaces. We show the existence and uniqueness of the Bf-integral for Bf-integrable bounded functions. We present the relation between Bf-integral, Bochner and Pettis...

  • A complete characterization of strong duality in nonconvex optimization with a single constraint. Flores-Bazán, Fabián; Flores-Bazán, Fernando; Vera, Cristián // Journal of Global Optimization;Jun2012, Vol. 53 Issue 2, p185 

    We first establish sufficient conditions ensuring strong duality for cone constrained nonconvex optimization problems under a generalized Slater-type condition. Such conditions allow us to cover situations where recent results cannot be applied. Afterwards, we provide a new complete...

  • On the image space analysis for vector quasi-equilibrium problems with a variable ordering relation. Mastroeni, G. // Journal of Global Optimization;Jun2012, Vol. 53 Issue 2, p203 

    In this paper, we extend the image space analysis to a vector quasi-equilibrium problem (VQEP) with a variable ordering relation and we analyse scalar and vector saddle point optimality conditions arising from the existence of a vector separation in the image space associated with VQEP.

  • Necessary and Sufficient Constraint Qualification for Surrogate Duality. Suzuki, Satoshi; Kuroiwa, Daishi // Journal of Optimization Theory & Applications;Feb2012, Vol. 152 Issue 2, p366 

    In mathematical programming, constraint qualifications are essential elements for duality theory. Recently, necessary and sufficient constraint qualifications for Lagrange duality results have been investigated. Also, surrogate duality enables one to replace the problem by a simpler one in which...

  • Lexicographic and sequential equilibrium problems. Bianchi, M.; Konnov, I. V.; Pini, R. // Journal of Global Optimization;Apr2010, Vol. 46 Issue 4, p551 

    The aim of this work is to analyze lexicographic equilibrium problems on a topological Hausdorff vector space X, and their relationship with some other vector equilibrium problems. Existence results for the tangled lexicographic problem are proved via the study of a related sequential problem....

  • CORRECTION OF A THEOREM ON THE SYMMETRIC GROUP GENERATED BY TRANSVECTIONS. Huang, Hau-Wen // Quarterly Journal of Mathematics;Jun2013, Vol. 64 Issue 2, p437 

    Let V denote a vector space over two-element field 2 with finite positive dimension and endowed with a symplectic form B. Let SL(V) denote the special linear group of V. Let S denote a subset of V. Define Tv(S) as the subgroup of SL(V) generated by the transvections with direction α...

  • On Approximate Euler Differential Equations. Soon-Mo Jung; Seungwook Min // Abstract & Applied Analysis;2009, Special section p1 

    We solve the inhomogeneous Euler differential equations of the form x2y"(x) + αxy'(x) + βy(x) = Σ 8m=0 amxm and apply this result to the approximation of analytic functions of a special type by the solutions of Euler differential equations.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics